# SDR ASAA2017070721318

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,339 hours, 11,382 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100026
- Condition: Failed
- Location: Cockpit
- Part time: 38,693 hours, 11,437 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT RT SIDE ILLUMINATED DURING FLIGHT,   FOLLOWED QRH LIGHT REILLUMINATED.  OFF THE REST OF FLIGHT.  ACFT  GROUNDED.  TROUBLESHOOTING DONE ON TSR 818579.  NEW WINDOW RESISTANCE MEASURED AS H16 AND WITHIN TOLERANCE.  TAP MOVED ON TB 5014 TO LUG NR 1 TO REFLECT RESISTANCE IAW WDM 30-41-11. REMOVED AND REPLACED THE NR 2 SLIDING WINDOW IAW AMM 56-12-11. LEAK AND OPS CHECKED GOOD.
